# SDR 1206S

- Difficulty date: February 7, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Aircraft: N501VP
- Make and model: Cessna 501
- Aircraft serial: 5010261
- Aircraft time: 8,221 hours, 7,111 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Condition: Cracked
- Location: Lt & Rt Wing
- Part time: 8,221 hours, 7,111 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A PHASE 1-5 DISCOVERED CRACKS IN LT AND RT WING SKIN AT AFT OUTBOARD EDGE OF WHEEL WELL CUT OUT. LT WING CRACK WAS .50 IN. LONG RT WING CRACK WAS 0.40 IN. LONG. REPAIRED IN ACCORDANCE WITH CESSNA REPAIR DEFINITION S-550-0264/02RD DATED NOVEMBER 14, 2000.
